# SDR MK1Y20230305015

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2 CF6-80C2B6F STRUT, AFT FAIRING PANEL ASSY, BETWEEN NAC STA 304.54 AND NAC STA 308.00: SHOP FOUND AN EXISTING REPAIR ON THE OUTBD SIDE OF STRUT #2 IN THE OUTER SKIN PANEL LOCATED BELOW ACCESS DOOR BT NAC STA 304.54 TO 308.00. SIZE OF THE REPAIR: 3.5"X1.2". P/N 314U2100-72 S/N 1915A.
